# SDR V0XD20220206003

- Difficulty date: January 6, 2022
- Submitted: February 6, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AT BRACKET. LOCATION: FRAME STATION: 285.00, RIGHT BUTT LINE: 9. CORRECTIVE ACTION: REMOVED AND REPLACED BRACKET FITTING (P/N: SH670-32149-3) AT FRAME STATION 285.00, RIGHT BUTT LINE 09 IN ACCORDANCE WITH CRJ STRUCTURAL REPAIR MANUAL 51-40-21-001-001-A01.
